Research ArticleOpen accessIn the abstractMoments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential VariablesA. A. Jamjoom, Z. A. AL-SaiaryJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,373 accessesView PDFCite
144 articles for “Sample Size”
Set a search alertResearch ArticleOpen accessIn the abstractEstimation under Multicollinearity: A Comparative Approach Using Monte Carlo MethodsD. A. Agunbiade, J. O. IyaniwuraJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,531 accessesView PDFCite
Research ArticleOpen accessIn the abstractLQ-Moments: Application to the Log-Normal distributionAni Shabri, Abdul A. JemainJournal of Mathematics and Statistics, Vol. 2, Issue 3 · 30 Sep 2006 · 6,998 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordModification on PPS Sample Scheme with ReplacementAyed R.A. Alanzi, Naser A. Alodat, Ahmad M. QazzaJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 19 Jun 2019 · 7,188 accessesView PDFCite